| Catalog Number |
CUR0700RB |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per email, customer states customer is having to use medical tape to keep bandages on as the adhesive is not sticking.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Per email, customer states customer is having to use medical tape to keep bandages on as the adhesive is not sticking.